| Catalog Number |
03.120.015 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that the locking/neutral guide outer locking tabs no longer lock into the black aiming arm.They have essentially been stripped and are no longer usable.The trocar with handle locking tabs are also stripped and no longer connect to the locking/neutral guides.No further information is available.Concomitant devices: unk - guides/sleeves/aiming: aiming arm (part# unknown; lot# unknown; quantity: unknown) unk - guides/sleeves/aiming: guide (part# unknown; lot# unknown; quantity: unknown) this report is for one (1) trocar with handle for use with 03.120.014.This is report 2 of 2 for (b)(4).